ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

May 2017 , Volume 22 , Issue 3

Special issue in honor of Stephen Cantrell on the occasion of his 60th birthday

Select all articles

Export/Reference:

Preface
Chris Cosner, Yuan Lou, Shigui Ruan and Wenxian Shen
2017, 22(3): ⅰ-ⅱ doi: 10.3934/dcdsb.201703i +[Abstract](892) +[HTML](473) +[PDF](77.4KB)
Optimal control and cost-effectiveness analysis of a three age-structured transmission dynamics of chikungunya virus
Folashade B. Agusto
2017, 22(3): 687-715 doi: 10.3934/dcdsb.2017034 +[Abstract](2501) +[HTML](4) +[PDF](1294.4KB)
Bifurcation and spatiotemporal patterns in a Bazykin predator-prey model with self and cross diffusion and Beddington-DeAngelis response
Eric Avila-Vales, Gerardo García-Almeida and Erika Rivero-Esquivel
2017, 22(3): 717-740 doi: 10.3934/dcdsb.2017035 +[Abstract](1383) +[HTML](4) +[PDF](1303.5KB)
Macroalgal allelopathy in the emergence of coral diseases
Joydeb Bhattacharyya and Samares Pal
2017, 22(3): 741-762 doi: 10.3934/dcdsb.2017036 +[Abstract](1373) +[HTML](9) +[PDF](3327.2KB)
Concentration phenomenon in some non-local equation
Olivier Bonnefon, Jérôme Coville and Guillaume Legendre
2017, 22(3): 763-781 doi: 10.3934/dcdsb.2017037 +[Abstract](1373) +[HTML](20) +[PDF](530.7KB)
A priori estimates for positive solutions to subcritical elliptic problems in a class of non-convex regions
Alfonso Castro and Rosa Pardo
2017, 22(3): 783-790 doi: 10.3934/dcdsb.2017038 +[Abstract](999) +[HTML](18) +[PDF](724.6KB)
Effect of harvesting quota and protection zone in a reaction-diffusion model arising from fishery management
Renhao Cui, Haomiao Li, Linfeng Mei and Junping Shi
2017, 22(3): 791-807 doi: 10.3934/dcdsb.2017039 +[Abstract](1155) +[HTML](5) +[PDF](527.5KB)
Effects of superinfection and cost of immunity on host-parasite co-evolution
Liman Dai and Xingfu Zou
2017, 22(3): 809-829 doi: 10.3934/dcdsb.2017040 +[Abstract](948) +[HTML](8) +[PDF](590.0KB)
Extinction and uniform strong persistence of a size-structured population model
Keng Deng and Yixiang Wu
2017, 22(3): 831-840 doi: 10.3934/dcdsb.2017041 +[Abstract](1221) +[HTML](2) +[PDF](364.5KB)
Malaria incidence and anopheles mosquito density in irrigated and adjacent non-irrigated villages of Niono in Mali
Moussa Doumbia and Abdul-Aziz Yakubu
2017, 22(3): 841-857 doi: 10.3934/dcdsb.2017042 +[Abstract](1361) +[HTML](2) +[PDF](1077.5KB)
Persistence in phage-bacteria communities with nested and one-to-one infection networks
Dan A. Korytowski and Hal L. Smith
2017, 22(3): 859-875 doi: 10.3934/dcdsb.2017043 +[Abstract](908) +[HTML](0) +[PDF](512.4KB)
Global existence and regularity results for strongly coupled nonregular parabolic systems via iterative methods
Dung Le
2017, 22(3): 877-893 doi: 10.3934/dcdsb.2017044 +[Abstract](845) +[HTML](3) +[PDF](405.3KB)
Asymptotic profile of the solution to a free boundary problem arising in a shifting climate model
Chengxia Lei and Yihong Du
2017, 22(3): 895-911 doi: 10.3934/dcdsb.2017045 +[Abstract](1301) +[HTML](7) +[PDF](380.0KB)
Transboundary capital and pollution flows and the emergence of regional inequalities
Simon Levin and Anastasios Xepapadeas
2017, 22(3): 913-922 doi: 10.3934/dcdsb.2017046 +[Abstract](890) +[HTML](2) +[PDF](366.3KB)
Global bifurcation diagrams of one node solutions in a class of degenerate boundary value problems
Julián López-Gómez, Marcela Molina-Meyer and Paul H. Rabinowitz
2017, 22(3): 923-946 doi: 10.3934/dcdsb.2017047 +[Abstract](1306) +[HTML](7) +[PDF](1861.0KB)
A two patch prey-predator model with multiple foraging strategies in predator: Applications to insects
Komi Messan and Yun Kang
2017, 22(3): 947-976 doi: 10.3934/dcdsb.2017048 +[Abstract](2039) +[HTML](5) +[PDF](2277.8KB)
Management strategies in a malaria model combining human and transmission-blocking vaccines
Jemal Mohammed-Awel, Ruijun Zhao, Eric Numfor and Suzanne Lenhart
2017, 22(3): 977-1000 doi: 10.3934/dcdsb.2017049 +[Abstract](1791) +[HTML](4) +[PDF](1164.8KB)
Global dynamics of a model of joint hormone treatment with dendritic cell vaccine for prostate cancer
Erica M. Rutter and Yang Kuang
2017, 22(3): 1001-1021 doi: 10.3934/dcdsb.2017050 +[Abstract](1609) +[HTML](6) +[PDF](1272.0KB)
Spectraltheory for nonlocal dispersal operators with time periodic indefinite weight functions and applications
Wenxian Shen and Xiaoxia Xie
2017, 22(3): 1023-1047 doi: 10.3934/dcdsb.2017051 +[Abstract](1145) +[HTML](14) +[PDF](509.3KB)
Advection control in parabolic PDE systems for competitive populations
Kokum R. De Silva, Tuoc V. Phan and Suzanne Lenhart
2017, 22(3): 1049-1072 doi: 10.3934/dcdsb.2017052 +[Abstract](1559) +[HTML](9) +[PDF](1311.0KB)
Eigenvectors of homogeneous order-bounded order-preserving maps
Horst R. Thieme
2017, 22(3): 1073-1097 doi: 10.3934/dcdsb.2017053 +[Abstract](919) +[HTML](4) +[PDF](469.5KB)
On carrying-capacity construction, metapopulations and density-dependent mortality
J. X. Velasco-Hernández, M. Núñez-López, G. Ramírez-Santiago and M. Hernández-Rosales
2017, 22(3): 1099-1110 doi: 10.3934/dcdsb.2017054 +[Abstract](1057) +[HTML](4) +[PDF](994.5KB)
On the existence of axisymmetric traveling fronts in Lotka-Volterra competition-diffusion systems in ℝ3
Zhi-Cheng Wang, Hui-Ling Niu and Shigui Ruan
2017, 22(3): 1111-1144 doi: 10.3934/dcdsb.2017055 +[Abstract](1107) +[HTML](5) +[PDF](626.9KB)
Individual based models and differential equations models of nosocomial epidemics in hospital intensive care units
Glenn F. Webb
2017, 22(3): 1145-1166 doi: 10.3934/dcdsb.2017056 +[Abstract](1563) +[HTML](16) +[PDF](2326.4KB)
Coexistence and competitive exclusion in an SIS model with standard incidence and diffusion
Yixiang Wu, Necibe Tuncer and Maia Martcheva
2017, 22(3): 1167-1187 doi: 10.3934/dcdsb.2017057 +[Abstract](1110) +[HTML](11) +[PDF](793.3KB)
The Filippov equilibrium and sliding motion in an internet congestion control model
Shu Zhang and Yuan Yuan
2017, 22(3): 1189-1206 doi: 10.3934/dcdsb.2017058 +[Abstract](1355) +[HTML](3) +[PDF](579.2KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]